# SDR ASAA2023022642080

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 25,523 hours, 7,941 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED THAN CAME BACK AFTER A MINUTE. GROUNDED - YES. LEFT FMC RECOVERED, RESET BOTH FMC'S PER B737-900 FIM 34-61 TASK 836NO FAULTS NOTED.
